# SDR AALA20071120

- Difficulty date: June 17, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY EXIT LIGHT AT SEAT ROWS 9 TO 16 INOPERATIVE.  REPLACED BATTERY PACK AT STATION 692 FOR EMERGENCY EXIT LIGHT AT SEAT ROWS 9 TO 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.
